State estimation-based robust control design for periodic piecewise systems with time-varying delays

被引:4
作者
Sakthivel, R. [1 ]
Satheesh, T. [1 ]
Harshavarthini, S. [2 ]
Almakhles, Dhafer J. [3 ]
机构
[1] Bharathiar Univ, Dept Appl Math, Coimbatore 641046, Tamil Nadu, India
[2] Vellore Inst Technol Univ, Sch Adv Sci, Dept Math, Chennai, Tamil Nadu, India
[3] Prince Sultan Univ, Dept Commun & Networks Engn, Riyadh, Saudi Arabia
关键词
Periodic piecewise systems; state and input delay; finite-time stability; observer-based approach; H-INFINITY CONTROL; GUARANTEED COST CONTROL; MARKOVIAN JUMP SYSTEMS; LINEAR-SYSTEMS; DISSIPATIVE CONTROL; STABILITY ANALYSIS; RELIABLE CONTROL; STABILIZATION;
D O I
10.1080/00207721.2022.2123264
中图分类号
TP [自动化技术、计算机技术];
学科分类号
0812 ;
摘要
In this article, the issue of finite-time boundedness is investigated for a class of uncertain periodic piecewise systems subject to time-varying input/state delays and external disturbances. The main aim of this article is to design an H-infinity observer-based control protocol for guaranteeing the resulting closed-loop system to be finite-time bounded. The state dynamics of the system are not always directly measurable, so that a system states are reconstructed by constructing a periodic piecewise observer system to get the required result. Subsequently, the Lyapunov-Krasovskii functional by the decomposition of periodic positive-definite matrices is built and in conjunction with convex optimisation technique and extended Wirtinger's integral inequality, the sufficient conditions are derived to assure the finite-time boundedness of the closed-loop system. In particular, the corresponding periodic piecewise time-varying controller and observer gain matrices can be obtained as solutions to a set of derived sufficient linear matrix inequality-based conditions. Finally, the efficacy of the proposed control design is examined by utilizing two numerical examples with simulation results including a vibration system model.
引用
收藏
页码:405 / 422
页数:18
相关论文
共 50 条
[41]   Delay-dependent robust H∞ control for uncertain stochastic systems with time-varying delays in state and control input [J].
Wang, Cheng ;
Shen, Yi .
PROCEEDINGS OF THE INSTITUTION OF MECHANICAL ENGINEERS PART I-JOURNAL OF SYSTEMS AND CONTROL ENGINEERING, 2014, 228 (08) :565-577
[42]   Finite-time piecewise control for discrete-time stochastic nonlinear time-varying systems with time-varying delays [J].
Liu, Jie ;
Chen, Guici ;
Wen, Shiping ;
Zhu, Song .
CHAOS SOLITONS & FRACTALS, 2024, 184
[43]   Robust Finite-time Control for Neutral Systems with Time-varying Delays via Sliding Mode Observer [J].
Wang, Shuqin ;
Gao, Cunchen ;
Jiang, Baoping ;
Kao, Yonggui .
INTERNATIONAL JOURNAL OF CONTROL AUTOMATION AND SYSTEMS, 2017, 15 (05) :2099-2108
[44]   Delay-Dependent Robust Control for Discrete-Time Uncertain Stochastic Systems With Time-Varying Delays [J].
Ku, Cheung-Chieh ;
Chen, Guan-Wei .
JOURNAL OF DYNAMIC SYSTEMS MEASUREMENT AND CONTROL-TRANSACTIONS OF THE ASME, 2017, 139 (10)
[45]   Robust Control for a Class of Nonlinear Systems with Time-varying Delays Based on Dissipative Analysis [J].
Yang, Yali ;
Yu, Shengchun ;
Chen, Guici .
PROCEEDINGS OF THE 30TH CHINESE CONTROL AND DECISION CONFERENCE (2018 CCDC), 2018, :187-192
[46]   Delay-Dependent Robust Reliable Guaranteed Cost Control for Nonlinear Systems with Time-Varying State Delays [J].
Xie, Nan ;
Chen, Ping ;
Zhao, Lei ;
Xia, Bin .
2008 IEEE CONFERENCE ON ROBOTICS, AUTOMATION, AND MECHATRONICS, VOLS 1 AND 2, 2008, :453-458
[47]   Robust stability and memory state feedback control for a class of switched nonlinear systems with multiple time-varying delays [J].
Kermani, Marwen ;
Sakly, Anis .
JOURNAL OF VIBRATION AND CONTROL, 2022, 28 (7-8) :932-951
[48]   Robust H∞ control for uncertain Takagi-Sugeno fuzzy systems with state and input time-varying delays [J].
Mao, Di ;
Ma, Yuechao .
COMPUTATIONAL & APPLIED MATHEMATICS, 2022, 41 (05)
[49]   Robust admissibility of time-varying singular systems with commensurate time delays [J].
Xu, Shengyuan ;
Lam, James ;
Zou, Yun ;
Li, Jianzhen .
AUTOMATICA, 2009, 45 (11) :2714-2717
[50]   Non-fragile H∞ control of periodic piecewise time-varying systems based on matrix polynomial approach [J].
Liu, Yun ;
Li, Panshuo ;
Zhang, Bin .
INTERNATIONAL JOURNAL OF SYSTEMS SCIENCE, 2021, 52 (04) :805-820